Hi. I will try to make this short and straight to the point. Around 13 I was prescribed triamcinolone acetonide cream usp 0.1% for my eczema. There was a misscommunication and I ended up using it for 3 years basically 2 times a day. Could this have any way had affected puberty? My growth? My penis growth? I've read that topical steroid creams if used for extensive times can effect your growth. Could this cream have affected my growth? I asked my dermatologist and he said no, that this specific cream was to weak to have any harm on me. Is this true? I just want to get a second opinion regarding whether he was telling the truth or not. Thank you for your time.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.